# SDR AALA2018043000002

- Difficulty date: April 26, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 9,046 hours, 3,396 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ACTUATOR PRESSURE LOW. SERVICED THE L4 DOOR ACTUATOR TO AMM LIMITS.
